MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Model Number 826828
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Other mfg report numbers: 3013886523-2022-00537, 3013886523-2022-00538, 3013886523-2022-00539, 3013886523-2022-00540, 3013886523-2022-00541.A facility reported the icp readings of a microsensor were stable 2-3 hours after implantation.But after that, the value kept drifting down until it was in the negative range at some point.4 cerelink icp sensor with metal skull pin set were implanted, 2 different directlink modules were used.All cables were swapped and different patient monitors connected.The error kept appearing.According to reported information, it is unknown if there was patient injury and it is also unknown if there was surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Directlink module was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and manufacturing records could not be reviewed.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Based on the information reported by customer, the issue did not seem to be linked to the modules themselves.That's why the clinic decided to continue to use directlink modules, cables and it confirmed that the error had not occurred again.However, the possible root cause of the issue reported by customer could probably be due to damaging sensor.Additional information received: - all the device were implanted into 1 patient.- reference of phillips patient's monitor: mindray beneview variante t8 - consequences due to dysfunction : "this is self-explanatory.If the patient cannot be monitored or his intracranial pressure cannot be monitored, then he cannot be optimally cared for either, since valid measurement data on the constitution are missing." - underlying medical surgery : patient with a traumatic brain injury - outcome of patient : no feedback from the doctors.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15753542
Report Number3013886523-2022-00542
Device Sequence Number2868693
Product Code GWM
UDI-Device Identifier10381780515784
UDI-Public10381780515784
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number826828
Device Catalogue Number826828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date02/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown